I have been taking doxcycline for two and a half weeks, initially was very sick but was told I had to continue, however since taking it I am having problems with my hip and ankle joints can anyone throw any light on this
Unusual joint pain while taking doxycycline should be reported to your doctor. It could be a more serious side effect.
For more information see:https://www.drugs.com/sfx/doxycycline-side-effects.html
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sciatica travels down from my hip to my ankle. it seems to flare up most often when I take strong
Posted 10 Oct 2009 • 1 answer
I have been experiencing pain in my hands, joints, thigh and hip area after taking alendronate since
Posted 14 Jun 2010 • 1 answer
Posted 2 Aug 2011 • 3 answers
Posted 29 Oct 2014 • 2 answers
Posted 10 Feb 2015 • 2 answers